A closing scheme for finding almost-invariant sets in open dynamical systems

Froyland, Gary, Pollett, Philip K. and Stewart, Robyn M. (2014) A closing scheme for finding almost-invariant sets in open dynamical systems. Journal of Computational Dynamics, 1 1: 135-162. doi:10.3934/jcd.2014.1.135


Author Froyland, Gary
Pollett, Philip K.
Stewart, Robyn M.
Title A closing scheme for finding almost-invariant sets in open dynamical systems
Journal name Journal of Computational Dynamics   Check publisher's open access policy
ISSN 2158-2491
2158-2505
Publication date 2014-06
Sub-type Article (original research)
DOI 10.3934/jcd.2014.1.135
Open Access Status Not Open Access
Volume 1
Issue 1
Start page 135
End page 162
Total pages 28
Place of publication Springfield, MO, United States
Publisher American Institute of Mathematical Sciences
Language eng
Keyword Open dynamical system
conditionally invariant measure
almost invariant set
metastability
Perron-Frobenius operator
Ulam's method
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Sat, 05 Mar 2016, 10:21:15 EST by Professor Philip Pollett on behalf of Mathematics